# SDR VTZA95111

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp Holder
- Part number: 42704
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 6444 - BDL-IAD - DURING TAXI THE CABIN WINDOW LIGHT AT SEAT 4A AND 5A WAS INOP AND SMOKING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED BULB AND SECURED SOCKET AND OPENED DMI NR 02333 IAW MEL 33-7 ON THE LIGHT ASSY.  IAD LATER CLEARED DMI NR 2333, BY REMOVED AND REPLACED LAMP HOLDER AT SEAT 4A.  OPS CHECKED GOOD.  AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (W)
